# SDR DL764090317

- Difficulty date: February 25, 2009
- Submitted: March 5, 2009
- Operation: Air carrier
- Aircraft: N838MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29711
- Aircraft time: 30,759 hours, 7,930 cycles
- Engine: Ge CF680C2*
- Engine time: 14,576 hours, 5,271 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 1820M33P1
- Part serial: LMDD8149
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT ENGINE IGNITION SYSTEM 1 AND 2 EICAS MSG.  REPLACED LT EEC, OPS CHECK OK.
